# SDR 2005UALA00325

- Difficulty date: April 9, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 51,781 hours, 30,561 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD BS 795 FRAME WAS FOUND CRACKED IN LINE WITH 2ND DOOR STOP FROM TOP.    INSTALLED U-CHANNEL REPAIR WITH RADIUS BLOCKS AT UPPER AND LOWER FLANGES.
